# SDR 9725066615

- Difficulty date: December 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615US
- Make and model: Boeing 747251B
- Aircraft serial: 20360
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 1248
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND CORROSION ON UPPER SURFACE OF I-BEAM AT SLOPING PRESSURE DECK OF RIGHT MAIN LANDING GEAR WHEEL WELL FS 1248, RBL 102 TO 108.  REPAIRED PER EA 66-153975.
